Pascal and Francis Bibliographic Databases


Search results

Your search

kw.\*:("Matrix product")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV


A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1025

  • Page / 41

Selection :

  • and

Pairs of alternating forms and products of two skew-symmetric matricesGOW, R; LAFFEY, T. J.Linear algebra and its applications. 1984, Vol 63, Num 12, pp 119-132, issn 0024-3795Article

A matrix extension of Winograd's inner product algorithmANDERSON, N; MANLEY, D.Theoretical computer science. 1994, Vol 131, Num 2, pp 475-477, issn 0304-3975Article

Noncommutative bilinear algorithms for 3×3 matrix multiplicationJOHNSON, R. W; MCLOUGHLIN, A. M.SIAM journal on computing (Print). 1986, Vol 15, Num 2, pp 595-603, issn 0097-5397Article

The techniques of trilinear aggregating and the recent progress in the asymptotic acceleration of matrix operationsPAN, V. YA.Theoretical computer science. 1984, Vol 33, Num 1, pp 117-138, issn 0304-3975Article

Transitive reduction of a rectangular boolean matrixHASHIMOTO, H.Discrete applied mathematics. 1984, Vol 8, Num 2, pp 153-161, issn 0166-218XArticle

Improved lower bounds for some matrix multiplication problemsJA'JA', J; TAKCHE, J.Information processing letters. 1985, Vol 21, Num 3, pp 123-127, issn 0020-0190Article

Classes of products of M-matrices and inverse M-matricesFIEDLER, M; MARKHAM, T. L; NEUMANN, M et al.Linear algebra and its applications. 1983, Vol 52-53, pp 265-287, issn 0024-3795Article

On the origin of a trace inequalityKOMAROFF, N.IEEE transactions on automatic control. 2006, Vol 51, Num 9, pp 1583-1583, issn 0018-9286, 1 p.Article

Parallelizung strassen's method for matrix multiplication on distributed-memory MIMD architecturesCHOU, C.-C; DENG, Y.-F; LI, G et al.Computers & mathematics with applications (1987). 1995, Vol 30, Num 2, pp 49-69, issn 0898-1221Article

On limiting spectral distribution of product of two random matrices when the underlying distribution is isotropicBAI, Z. D; YIN, Y. Q; KRISHNAIAH, P. R et al.Journal of multivariate analysis. 1986, Vol 19, Num 1, pp 189-200, issn 0047-259XArticle

Une bibliographie sur la complexité de la multiplication de matrices et des problèmes associés (1969-1985) = Bibliography on the complexity of matrix multiplication and related problems (1969-1985)CHATELIN, Philippe.Rapport de recherche - IMAG. 1986, Num 582, issn 0750-7380Report

On Laderman's algorithm to multiply 3×3 matrices in 23 multiplicationsCHATELIN, Philippe.Rapport de recherche - IMAG. 1985, Num 559, issn 0750-7380Report

Convergence in distribution of products of Random matricesKESTEN, H; SPITZER, F.Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete. 1984, Vol 67, Num 4, pp 363-386, issn 0044-3719Article

Designing of processor-time optimal systolic arrays for band matrix-vector multiplicationMILOVANOVIC, I. Z; MILOVANOVIC, E. I; MILENTIJEVIC, I. Z et al.Computers & mathematics with applications (1987). 1996, Vol 32, Num 2, pp 21-31, issn 0898-1221Article

On the limiting set of nonnegative matrix productsSENETA, E.Statistics & probability letters. 1984, Vol 2, Num 3, pp 159-163, issn 0167-7152Article

The WY representation for products of householder matricesBISCHOF, C; VAN LOAN, C.SIAM journal on scientific and statistical computing. 1987, Vol 8, Num 1, pp s2-s13, issn 0196-5204Conference Paper

Quelques remarques sur les produits de matrices aléatoires indépendantes = Some remarks on product of random matricesGUIVARC'H, Y; RAUGI, A; CHOQUET, G et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1987, Vol 304, Num 8, pp 199-201, issn 0764-4442Article

On the convergence of infinite products of matricesARTZROUNI, M.Linear algebra and its applications. 1986, Vol 74, pp 11-21, issn 0024-3795Article

Two new algorithms for matrix multiplication and vector convolutionJIANG, C.-J; WU, Z.-H.International journal of computer mathematics. 1997, Vol 63, Num 1-2, pp 27-36, issn 0020-7160Article

An eigenvalue property of the product of two rectangular matricesYUKHNO, L. F.Computational mathematics and mathematical physics. 1996, Vol 36, Num 5, pp 555-557, issn 0965-5425Article

Product of four Hadamard matricesCRAIGEN, R; SEBERRY, J; XIAN-MO ZHANG et al.Journal of combinatorial theory. Series A. 1992, Vol 59, Num 2, pp 318-320, issn 0097-3165Article

An asymptotic representation for products of random matricesHEYDE, C. C.Stochastic processes and their applications. 1985, Vol 20, Num 2, pp 307-314, issn 0304-4149Article

A simple criterion for structurally fixed modesPAPADIMITRIOU, C. H; TSITSIKLIS, J.Systems & control letters. 1984, Vol 4, Num 6, pp 333-337, issn 0167-6911Article

Bounds on sample space size for matrix product verificationCHINN, D. D; SINHA, R. K.Information processing letters. 1993, Vol 48, Num 2, pp 87-91, issn 0020-0190Article

A generalization of Bergstrom's inequality and some applicationsSZE FONG YAU; YORAM BRESLER.Linear algebra and its applications. 1992, Vol 161, pp 135-151, issn 0024-3795Article

  • Page / 41